# SDR SWAA2024061300549

- Difficulty date: June 11, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 22,537 hours, 11,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 420 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED ; STA 420 ; AFT SIDE OF FRAME 2 ABOVE STR 26LT. ATTACH ANGLE CRACKED STA 420 AFT SIDE OF FRAME 2 ABOVE STR 26LT.<[01] REMOVED AND REPLACED ASSY CLIP  REF SRM 51-40-02
